Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Sections of continuous collections

Authors: J. H. Roberts and Paul Civin
Journal: Bull. Amer. Math. Soc. 49 (1943), 142-143
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 414--416
MathSciNet review: 0007642
Full-text PDF

Additional Information

PII: S 0002-9904(1943)07878-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia